# SDR IPXA2023111651813

- Difficulty date: October 31, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 29,993 hours, 20,172 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N5217
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: MAIN CARGO CABIN SEAT TRACK BETWEEN FR. STA. 1180 AND FR. STA. 1200 AT RBL 45.5 HAS 4 EACH DAMAGED AND CORRODED FASTENER HOLES. REMOVED SEAT TRACK SECTION FROM FR STA 1180 TO FR STA 1310 RBL 45,5 I.A.W. B757-200 S.R.M. 51-40-02 OG. REMOVE AND REPLACE RBL 45.50 SEAT TRACK (P/N: 146N5218-2) BETWEEN STA 1180 AND STA 1320 PER BOEING DRAWING 146N5218 AND APPLICABLE SRM. REVIEWED
